# SDR WX0A2023013031717

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 34,512 hours, 24,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 EMERGENCY LIGHTS AND SIGNS ARE INOP WHILE ON BATTERY POWER / REMOVED AND REPLACED FWD BATTERY OPS CHECK GOOD REF TSM 33-51-00-810-812-A"
